You are in:Home/Publications/New exact solutions of heat conduction in metals. Journal of Statistical Physics, Vol. 82, No. 3/4, pp. 951. | |
Prof. Effat A. Mohammed Saied :: Publications: |
Title: | New exact solutions of heat conduction in metals. Journal of Statistical Physics, Vol. 82, No. 3/4, pp. 951. |
Authors: | Saied, E.A. |
Year: | 1996 |
Keywords: | Not Available |
Journal: | Not Available |
Volume: | Not Available |
Issue: | Not Available |
Pages: | Not Available |
Publisher: | Not Available |
Local/International: | Local |
Paper Link: | Not Available |
Full paper | Not Available |
Supplementary materials | Not Available |
Abstract: |
|